# SDR 2002FA0000217

- Difficulty date: February 15, 2002
- Submitted: February 15, 2002
- Operation: General aviation
- Aircraft: N113VK
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803352
- Aircraft time: 2,620 hours
- Engine: Cont TSIO360FB
- Engine time: 2,620 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: 642841
- Condition: Worn
- Location: Engine Oil
- Part time: 2,620 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE LOST OIL PRESSURE IN CRUISE FLIGHT.  THE PILOT MADE AN UNSCHEDULED LANDING.  INVESTIGATION REVEALED THAT THE OIL FILLER CAP HAD COME OFF AND THE ENGINE LOST OIL.  THE INTERNAL AREA OF THE OIL FILLER TUBE HAD WORN AND WOULD NO LONGER PUT SUFFICIENT PRESSURE ON THE OIL CAP RETAINING SPRING CLIPS.  DUE TO THE IMPACT ON SAFETY, THE OIL FILLER TUBE SHOULD BE REPLACED AT ENGINE TBO.
